# SDR CALA2016040400206

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 56,343 hours, 19,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EEPL LIGHTS INOPERATIVE FROM ROWS 22 - 28 LT.  R & R EMER POWER SUPPLY & TESTED GOOD IAW AMM 33-51-060 POSITON M1670. MFG PAGE STATION 7 27C+13, WL 212, BL L068 SN 12161 & PN D717-02-030.
